MathSciNet Relay Station
MathSciNet bibliographic data
MR402591 50B30
Delone, B. N.; Dolbilin, N. P.; Štogrin, M. I.; Galiulin, R. V. A local test for the regularity of a system of points. (Russian) Dokl. Akad. Nauk SSSR 227 (1976), no. 1, 19–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement